# SDR DHL2007803535

- Difficulty date: June 8, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Worn
- Location: Bs 870
- Part time: 83,934 hours, 31,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG INBD DOOR ZEE CHANNEL WORN STA 870.000 RBL 50" (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 06-06-07, DWG NR AD42-52-0108 REV IR DATED 05-22-07.  REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-1-21.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR DOUBLER (STEEL 301 1/2H 0.040") AND FILLER (AL7075T6 0.063") IAW DWG3 AD42-52-108.  CLEANED, TREATED AND PRIMED AREA AND FILLER IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW DWG3 AD42-52-108, SRM 51-1-11, SRM 51-1-21.  OPS CHECKED GOOD IAW MM 32-30-0 PG 201.
